Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking Pariet, trouble in breathing ,hoarseness, coughing, feel tired

51 yr old female - taking Pariet & live on Tums for the past couple of mths - after eating have trouble breathing , hoarness, coughing, tired out easily after doing anything pyshical
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Pariet is rabeprozole and this drug is commonly used in gastritis, ulcers or epigastric discomfort. The drug is not responsible for your symptoms. The symptoms like difficulty in breathing, hoarseness, cough, fatiguability can occur due to some nutrient deficiency, poor built or due to some psychiatric condition like Depression and anxiety. Consult a good doctor for expert management.

Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor